MathSciNet Relay Station
MathSciNet bibliographic data
MR2678891 26A30 (26A15 26A27)
Allaart, Pieter C.; Kawamura, Kiko The improper infinite derivatives of Takagi's nowhere-differentiable function. J. Math. Anal. Appl. 372 (2010), no. 2, 656–665.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement